"Infinite Domain" Elements

Gernot Beer, J. Meek

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)43-52
JournalInternational journal for numerical methods in engineering
Issue number17
Publication statusPublished - 1981

Cite this

"Infinite Domain" Elements. / Beer, Gernot; Meek, J.

In: International journal for numerical methods in engineering, No. 17, 1981, p. 43-52.

Research output: Contribution to journalArticleResearchpeer-review

@article{215d4bbba58d45ebb441dc62ecb0234c,
title = "{"}Infinite Domain{"} Elements",
author = "Gernot Beer and J. Meek",
year = "1981",
language = "English",
pages = "43--52",
journal = "International journal for numerical methods in engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Ltd",
number = "17",

}

TY - JOUR

T1 - "Infinite Domain" Elements

AU - Beer, Gernot

AU - Meek, J.

PY - 1981

Y1 - 1981

M3 - Article

SP - 43

EP - 52

JO - International journal for numerical methods in engineering

JF - International journal for numerical methods in engineering

SN - 0029-5981

IS - 17

ER -